# SDR AALA991264

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 751 - DURING CLIMB FROM TUL-DFW, SLIGHT BURNING SMELL NOTED IN COCKPIT AND CABIN.  SMELL DISSIPATED EN ROUTE.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT OF BOTH PACKS.  NO INDICATION OF SMELL OR SMOKE FOLLOWING BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
